Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classes of transformations and bordering transformations


Author: D. G. Bourgin
Journal: Bull. Amer. Math. Soc. 57 (1951), 223-237
DOI: https://doi.org/10.1090/S0002-9904-1951-09511-7
Errata, Volume 57: Bull. Amer. Math. Soc., Volume 58, Number 6 (1952), 696--696
MathSciNet review: 0042613
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn, Caractérisation métrique de l'espace de Hilbert, des espaces vectorieles et de certains groupes métriques, C.R. Acad. Sci. Paris vol. 201 (1935) pp. 811-813 and 873-875.
  • 2. N. Aronszajn, Le correspondant topologique de l'unicité dans la théorie des équations différentielles, Ann. of Math. (2) vol. 43 (1942) pp. 730-738. MR 7195
  • 3. S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • 4. D. G. Bourgin, Approximate isometries, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 704-714. MR 17465
  • 5. D. G. Bourgin, Approximately isometric and multiplicative transformations on continuous function rings, Duke Math. J. vol. 16 (1949) pp. 385-397. MR 31194
  • 6. D. G. Bourgin, Multiplicative transformations, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 564-570. MR 38569
  • 7. D. G. Bourgin, A class of sequences of functions, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 478-518. MR 20168
  • 8. D. G. Bourgin and C. Mendel, Orthogonal sets of periodic functions of the type f(nx), Trans. Amer. Math. Soc. vol. 57 (1945) pp. 332-363. MR 12158
  • 9. D. G. Bourgin and A. Charnes, Unpublished.
  • 10. F. Browder, Thesis, Princeton University.
  • 11. C. H. Dowker, An extension of Alexandroff's mapping theorem, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 386-391. MR 24622
  • 12. S. Eilenberg, Sur les groupes compacts d'homéomorphie, Fund. Math. vol. 28 (1937) pp. 75-80.
  • 13. R. Fortet, Remarques sur les espaces uniformément convexes, Bull. Soc. Math. France vol. 69 (1941) pp. 23-46. MR 13225
  • 14. P. Halmos, Comment on the real line, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 877-878. MR 11301
  • 15. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941) pp. 222-224. MR 4076
  • 16. D. H. Hyers and S. Ulam, On approximate isometries, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 388-392. MR 13219
  • 17. D. H. Hyers and S. Ulam, Approximate isometries of the space of continuous functions, Ann. of Math. (2) vol. 48 (1947) pp. 385-389. MR 20717
  • 18. D. H. Hyers and S. Ulam, Unpublished.
  • 19. L. K. Hua, On the automorphisms of a field, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 386-389. MR 29886
  • 20. S. Kakutani, Topological properties of the unit sphere of a Hilbert space, Proc. Imp. Acad. Tokyo vol. 19 (1943) pp. 269-271. MR 14203
  • 21. S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942. MR 7093
  • 22. S. Lefschetz, Topics in topology, Annals of Mathematics Studies, no. 10, Princeton, 1942. MR 7094
  • 23. J. Leray, Sur la forme des espaces topologiques et sur les points fixes des représentations, J. Math. Pures Appl. (9) vol. 24 (1945) pp. 95-167. MR 15786
  • 24. J. Leray, Sur la position d'un ensemble fermé de points d'un espace topologique, J. Math. Pures Appl. (9) vol. 24 (1945) pp. 169-199. MR 15787
  • 25. J. Leray, Sur les équations et les transformations, J. Math. Pures Appl. (9) vol. 24 (1945) pp. 201-248. MR 15788
  • 26. J. Leray and J. Schauder, Topologie et équations fonctionnelles, Ann. École Norm. (3) vol. 51 (1934) pp. 45-78. MR 1509338
  • 27. A. Lindenbaum, Contributions a l'étude de l'espace métrique I, Fund. Math. vol. 8 (1926) pp. 209-222.
  • 28. S. Mazur and S. Ulam, Sur les transformations isométrique d'espaces vectoriels, normés, C.R. Acad. Sci. Paris vol. 194 (1932) pp. 946-948.
  • 29. T. Nakayama, Unpublished.
  • 30. J. Nielsen, Untersuchungen zur Topologie der geschlossen zweiseitigen Fläche, I, Acta. Math. vol. 50 (1927) pp. 189-358; II, vol. 53 (1929) pp. 1-76; III, vol. 58 (1932) pp. 87-167.
  • 31. K. W. Reidemeister, Automorphismen von Homotopiekettenringen, Math. Ann. vol. 112 (1936) pp. 586-593. MR 1513064
  • 32. E. Rothe, The theory of topological order in some linear topological spaces, Iowa State College Journal of Sciences vol. 13 (1939) pp. 373-390. MR 651
  • 33. W. Seidel, On the distribution of values of bounded analytic functions, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 201-226. MR 1501738
  • 34. M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905
  • 35. R. L. Swain, Unpublished.
  • 36. F. Wecken, Fixpunktklassen, I, Math. Ann. vol. 117 (1939) pp. 659-671; II, vol. 118 (1941-1943) pp. 216-234; III, vol. 118 (1941-1943) pp. 544-577. MR 5339


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1951-09511-7

American Mathematical Society